# SDR AALA20120621015

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 68,706 hours, 35,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATIC BURN IN SKIN AT STATION 1202 AT LONGERON 3 RIGHT CRACKED.  INSTALLED DOUBLER PER SRM 53-04-02 FIGURE 2.
